Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 129, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 1, 2008, 8:24 PM EDT for 4 counties in Massachusetts. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2008, 8:24 PM EDT (00:24 UTC)
- Expired
- Jul 1, 2008, 8:53 PM EDT
- In force
- 29 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 59 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:30 PM EDT | TSTM WND DMG | Acton, MA | TREE AND WIRES DOWN ON SCHOOL STREET |
| Jul 1, 8:30 PM EDT | HAIL 0.88 | Acton, MA | HAIL LASTED 5 MINUTES |
| Jul 1, 8:45 PM EDT | TSTM WND DMG | Waltham, MA | TREE AND WIRES DOWN ON CHESTER AVENUE |
| Jul 1, 8:53 PM EDT | TSTM WND DMG | Bedford, MA | TREES DOWN ON WIGGINS AVENUE AND WIRES DOWN ON ALPHA CIRCLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 0.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 020024 SVRBOX MAC017-021-025-027-020115- /O.NEW.KBOX.SV.W.0129.080702T0024Z-080702T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 824 PM EDT TUE JUL 1 2008 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL WORCESTER COUNTY IN CENTRAL MASSACHUSETTS... EASTERN MIDDLESEX COUNTY IN EASTERN MASSACHUSETTS... THIS INCLUDES THE CITIES OF...WALTHAM...NEWTON...FRAMINGHAM... EXTREME NORTH CENTRAL NORFOLK COUNTY IN EASTERN MASSACHUSETTS... EXTREME WEST CENTRAL SUFFOLK COUNTY IN EASTERN MASSACHUSETTS... * UNTIL 915 PM EDT * AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ACTON TO NATICK...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF FRAMINGHAM TO FRAMINGHAM... AND MOVING NORTHEAST AT 29 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND WIND DAMAGE. * SEVERE THUNDERSTORMS WILL BE NEAR... WELLESLEY AND CONCORD BY 830 PM EDT... CARLISLE AND LINCOLN BY 835 PM EDT... WESTON...WALTHAM AND NEWTON BY 840 PM EDT... BILLERICA...WATERTOWN AND LEXINGTON BY 845 PM EDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. GO INDOORS NOW...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 4264 7122 4235 7114 4221 7148 4250 7154 TIME...MOT...LOC 0024Z 246DEG 25KT 4248 7145 4226 7135 $$ EKSTER
2 follow-up statements
000 WWUS51 KBOX 020038 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 838 PM EDT TUE JUL 1 2008 MAC027-020048- /O.CAN.KBOX.SV.W.0129.000000T0000Z-080702T0115Z/ WORCESTER MA- 838 PM EDT TUE JUL 1 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL WORCESTER COUNTY IS CANCELLED... LAT...LON 4255 7141 4264 7122 4235 7114 4227 7135 TIME...MOT...LOC 0038Z 245DEG 24KT 4253 7132 4232 7127 $$ MAC017-021-025-020115- /O.CON.KBOX.SV.W.0129.000000T0000Z-080702T0115Z/ NORFOLK MA-SUFFOLK MA-MIDDLESEX MA- 838 PM EDT TUE JUL 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR EASTERN MIDDLESEX...EXTREME WEST CENTRAL SUFFOLK AND EXTREME NORTH CENTRAL NORFOLK COUNTIES... AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CARLISLE TO WELLESLEY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF LOWELL TO NEWTON... MOVING NORTHEAST AT 27 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... NEWTON...LEXINGTON...BILLERICA AND BEDFORD BY 845 PM EDT... TEWKSBURY...WATERTOWN...BURLINGTON AND BRIGHTON BY 850 PM EDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4255 7141 4264 7122 4235 7114 4227 7135 TIME...MOT...LOC 0038Z 245DEG 24KT 4253 7132 4232 7127 $$ EKSTER
000 WWUS51 KBOX 020053 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 853 PM EDT TUE JUL 1 2008 MAC017-021-025-020104- /O.CAN.KBOX.SV.W.0129.000000T0000Z-080702T0115Z/ NORFOLK MA-SUFFOLK MA-MIDDLESEX MA- 854 PM EDT TUE JUL 1 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIDDLESEX...EXTREME WEST CENTRAL SUFFOLK AND EXTREME NORTH CENTRAL NORFOLK COUNTIES IS CANCELLED... LAT...LON 4255 7141 4264 7122 4235 7114 4227 7135 TIME...MOT...LOC 0054Z 245DEG 24KT 4255 7117 4234 7113 $$ MLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:00 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 1, 5:00 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
500 PM EDT TUE JUL 1 2008
.SYNOPSIS...
NEAR OR ABOVE NORMAL TEMPERATURES FOR AT LEAST THE NEXT WEEK OR 2
WITH THE FREQUENCY OF SHORT EPISODES OF THUNDERY WEATHER CONTINUING
AS JUNES UNSTABLE WARM PATTERN PERSISTS INTO EARLY JULY. THIS SUMMER
PATTERN FEATURES THE CONSTANCY OF A WESTERN ATLANTIC HIGH PRES SYSTEM
DAMPENING OUT APPROACHING COLD FRONTS SPUN EASTWARD BY THE SOUTHERN
CANADIAN JET STREAM AND ASSOCIATED LOW PRES SYSTEMS.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A WEAK SHORT WAVE DISTURBANCE COMBINED WITH SOME SEABREEZE
MOISTURE CONVERGENCE ALLOWED FOR SCATTERED SHOWERS AND THUNDERSTORMS
TO DEVELOP LATE TUESDAY AFTERNOON. THESE SCATTERED SHOWERS AND
THUNDERSTORMS HAVE PRODUCED SOME FREQUENT LIGHTNING...LOCALLY HEAVY
RAINFALL...GUSTY WINDS AND SMALL HAIL. AN ISOLATED THUNDERSTORM COULD
BE SEVERE. PLEASE REFER TO THE LATEST BOSLSRBOX.
PATCHY FOG IS EXPECTED TO REDEVELOP ALONG THE SOUTHEASTERN
MASSACHUSETTS COAST TONIGHT. THE FOG COULD BECOME LOCALLY DENSE. WILL
CONTINUE TO MONITOR TRENDS THIS EVENING AS A DENSE FOG ADVISORY MAY BE
REQUIRED FOR A PORTION OF THAT REGION OVERNIGHT. A FEW SHOWERS COULD
ALSO GRAZE OUTER CAPE COD AND NANTUCKET WITH THE DEVELOPMENT OF A
SOUTHERLY LOW LEVEL JET OFFSHORE...THE WEST SIDE OF THE THETA-E
RIDGE AXIS AND THE AREA WILL RESIDE UNDENEATH AN AREA OF FAVORABLE
UPPER LEVEL DIVERGENCE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WEDNESDAY...THE UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE FORECAST
AREA BY 00Z THURSDAY. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS EASTERN CONNECTICUT...RHODE ISLAND AND EASTERN
MASSACHUSETTS WEDNESDAY AFTERNOON. SURFACE BASED CAPES RISE TO
1000-1500 J/KG. WIND FIELDS REMAIN FAIRLY STRONG AT OR ABOVE 500
MILLIBARS WITH THE UPPER LEVEL JET LOCATED OVERHEAD. WILL NEED TO
MONITOR THE POTENTIAL FOR ANY ISOLATED SEVERE THUNDERSTORMS ONCE
AGAIN...BUT FOR NOW HAVE NOT INCLUDED ANY ENHANCED WORDING. WILL INCLUDE
A MENTION IN THE HAZARDOUS WEATHER OUTLOOK.
OTHERWISE A PARTLY SUNNY...WARM AND HUMID DAY CAN BE EXPECTED ACROSS
THE EAST...WITH MOSTLY SUNNY SKIES AND LOWERING HUMIDITY LEVELS EXPECTED
ACROSS THE WEST. 850 MILLIBAR TEMPERATURES AROUND +13 TO +14 CELSIUS WITH
BOUNDARY LAYER MIXING UP TO THAT LEVEL WOULD YIELD HIGHS IN THE MID 80S.
WEDNESDAY NIGHT...ANY EVENING CONVECTION WILL DIMINISH WITH THE
LOSSOF DAYTIME HEATING. OTHERWISE A MAINLY CLEAR AND MILD NIGHT
EXPECTED. SOME FOG PATCHES WILL BE POSSIBLE ACROSS THE VALLEYS.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS CONTINUE TO ADVERTISE THE APPROACH OF A VIGOROUS COLD FRONT
FOR THURSDAY. ECMWF REMAINS A BIT FASTER THAN THE GFS.
OVERALL...LOOKING AT A GOOD CHANCE OF SHOWERS AND TSTMS DURING THE
AFTERNOON ON THURS...MAINLY ACROSS THE NORTHWESTERN HALF OF THE CWA.
HAVE HIGH CHANCE/LOW LIKELY POPS LATE THURS AFTN INTO THURS NITE FOR
THIS AREA. GIVEN THE KINEMATIC AND THERMODYNAMIC PROFILES THAT ARE
PRESENTLY MODELED...SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THURS
AFTN AND EVENING...WITH THE BEST CHANCES TO THE WEST OF I-495 AND NORTH
OF I-84. CONTINUED HIGH CHANCES FOR SHOWERS AND TSTMS FOR MUCH OF THE
AREA FOR THURS NIGHT.
THE 4TH OF JULY FORECAST REMAINS A BIT UNCERTAIN. ECMWF REMAINS DRY
BUT THE GFS HAS AT LEAST SCT SHOWERS/TSTMS MUCH OF THE DAY. THE
OUTCOME WILL HINGE ON THE EVENTUAL POSITION OF THE SAGGING FRONT AND
THE TIMING OF ANY SHORT WAVES THAT TRAVEL ALONG IT. FOR NOW...NOT
REALLY CONFIDENT ON POPS...AND BELIEVE THAT LOW CHANCES ARE WARRANTED
AT THIS TIME.
AFTER THE 4TH....THE FORECAST REMAINS UNCERTAIN BUT WE DO BELIEVE
THAT CHANCES OF RAIN WILL BE QUITE GOOD SOMETIME BETWEEN SATURDAY AND
MONDAY NIGHT. NOT A WASHOUT...BUT FEEL POTENTIAL IS THERE FOR
LOCALIZED 1-3 INCH AMOUNTS SOMEWHERE...PERHAPS SAT OR SAT NITE.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AREAS OF MVFR AND LOCAL IFR CIGS WILL PERSIST THIS AFTERNOON OVER
CAPE/ISLANDS ESPECIALLY ACK...OTHERWISE MAINLY VFR THROUGH THE
AFTERNOON. WIDELY SCT SHRA/TSRA MAY BRING BRIEF MVFR CONDITIONS TO
MAINLY INTERIOR TERMINALS. LOCAL SEABREEZES WILL CONTINUE AT COASTAL
LOCATIONS WITH WINDS SHIFTING TO S AT BOS 21-22Z.
TONIGHT...MVFR/IFR CIGS/VSBYS LIKELY EXPAND ACROSS IMMEDIATE S COAST
AFT 03Z BUT ONGOING AT ACK. LOCAL MVFR FOG POSSIBLE INTERIOR
TERMINALS LATE TONIGHT...OTHERWISE VFR.
WEDNESDAY...EARLY MORNING MVFR/IFR ALONG S COAST...OTHERWISE VFR.
WEDNESDAY NIGHT...VFR. LOCAL MVFR/IFR IN FOG PATCHES ACROSS THE VALLEYS.
OUTLOOK THURSDAY THROUGH SUNDAY...
THURSDAY AND FRIDAY...THERE PROBABLY WILL BE A PERIOD OF MVFR/IFR
CONDITIONS AS A COLD FRONT APPROACHES LATE THURSDAY AND INTO FRIDAY
BRINGING THE CHANCE OF MORE SCATTERED SHOWERS/THUNDERSTORMS. SVR
TSTMS MAY IMPACT AIR TRAVEL FOR SEVERAL HOURS LATE THU AFTN.
SATURDAY INTO SUNDAY...VFR LIKELY BUT A CHANCE OF IFR CONDITIONS
EXISTS DEPENDING ON FRONTAL PLACEMENT AND ASSOCIATED SHOWERS AND
TSTMS.
THERE MAY ALSO BE LOWER CONDITIONS IN AREAS OF FOG AND STRATUS
THROUGH THE PERIOD...MAINLY AT NIGHT INTO THE EARLY MORNING HOURS
EACH DAY.
&&
.MARINE...
A HIGH SURF ADVISORY HAS BEEN EXPANDED WEST TO INCLUDE SOUTHERN
BRISTOL...SOUTHERN PLYMOUTH AND NEWPORT COUNTIES GIVEN RECENT BEACH
REPORTS OF MODERATE TO STRONG RIP CURRENTS.
DUE TO CONTINUED S-SW SWELLS IN THE 5-7 FOOT RANGE...HAVE EXTENDED
THE SMALL CRAFT THROUGH TONIGHT ACROSS THE NEARBY SOUTHERN SOUNDS
AND INTO WED ACROSS THE OUTER WATERS. SEAS WILL SLOWLY SUBSIDE
TONIGHT.
AREAS OF FOG EXPECTED TO REDEVELOP TONIGHT ACROSS THE SOUTHEASTERN
COASTAL WATERS TONIGHT WHICH WILL REDUCE VISIBILITIES BELOW ONE MILE.
OUTLOOK...THURSDAY THROUGH SUNDAY...
SMALL CRAFT CONDITIONS LOOK LIKE A GOOD BET THURSDAY THROUGH FRIDAY
NIGHT AHEAD OF AN APPROACHING COLD FRONT. THE GRADIENT GETS PRETTY
TIGHT SO BUILDING SEAS ON SUSTAINED 15KT G25 WINDS LIKELY. SEAS WILL
SUBSIDE SAT AND RELATIVELY TRANQUIL CONDITIONS ARE EXPECTED ON SUNDAY
ALTHOUGH THERE WILL BE A RISK OF SHOWERS AND TSTMS ON THE WATERS
DURING THE PERIOD.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MAZ020-021-
023-024.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 10 PM EDT THIS EVENING FOR RIZ007.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EDT
WEDNESDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EDT
WEDNESDAY FOR ANZ254-255.
&&
SYNOPSIS...DRAG/EKSTER
NEAR TERM...STRAUSS
SHORT TERM...STRAUSS
LONG TERM...EKSTER
AVIATION...KJC/EKSTER/STRAUSS
MARINE...EKSTER/STRAUSSHazardous weather outlook, Jul 1, 5:10 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 510 PM EDT TUE JUL 1 2008 CTZ002>004-MAZ002>019-022-026-NHZ011-012-015-RIZ001>006-022115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-BARNSTABLE MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI- 510 PM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS THIS EVENING WILL DIMINISH. ONE OF TWO STORMS ACROSS INTERIOR MASSACHUSETTS COULD BRING SMALL HAIL...GUSTY WINDS HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON IN EASTERN MASSACHUSETTS AND RHODE ISLAND. THUNDERSTORMS ARE MUCH MORE LIKELY LATE THURSDAY OR THURSDAY EVENING AND SEVERAL MAY PRODUCE DAMAGING WIND OR LARGE HAIL IN THE INTERIOR. THE PERIOD FROM FRIDAY THROUGH NEXT MONDAY WILL FIND A COUPLE OF PERIODS WHEN THUNDERSTORMS SHOULD OCCUR BUT TIMING IS HIGHLY UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-022115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 510 PM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT PATCHY FOG REDEVELOPING TONIGHT COULD BECOME LOCALLY DENSE ACROSS THE SOUTHERN COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED THUNDERSTORM IS POSSIBLE WEDNESDAY AFTERNOON. A THUNDERSTORM IS POSSIBLE THURSDAY NIGHT AND THEN A PERIOD OF THUNDERSTORMS IS POSSIBLE SOMETIMES BETWEEN FRIDAY AFTERNOON AND MONDAY. AREAS OF DENSE FOG COULD OCCUR OVER THE WEEKEND DURING THE OVERNIGHT AND EARLY MORNING HOURS AND HAMPER MARINE NAVIGATION...ESPECIALLY ALONG THE SOUTH COASTS OF RHODE ISLAND AND MASSACHUSETTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ008-022115- BLOCK ISLAND RI- 510 PM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT THERE IS AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG THE OCEAN EXPOSED SOUTH COASTS WHERE SURF OF 4 FOOT OR GREATER IS NOTED. PATCHY FOG MAY BECOME LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG THE OCEAN EXPOSED SOUTH COASTS WHERE SURF OF 4 FOOT OR GREATER IS NOTED BOTH WEDNESDAY AND ESPECIALLY THURSDAY. AN ISOLATED THUNDERSTORM IS POSSIBLE WEDNESDAY AFTERNOON. A THUNDERSTORM IS POSSIBLE THURSDAY NIGHT AND THEN A PERIOD OF THUNDERSTORMS IS POSSIBLE SOMETIME BETWEEN FRIDAY AFTERNOON AND MONDAY. AREAS OF DENSE FOG COULD OCCUR OVER THE WEEKEND DURING THE OVERNIGHT AND EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-021-023-024-RIZ007-022115- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-DUKES MA-NANTUCKET MA- NEWPORT RI- 510 PM EDT TUE JUL 1 2008 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. THERE IS AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG THE OCEAN EXPOSED SOUTH COASTS WHERE SURF OF 4 FOOT OR GREATER IS NOTED. PATCHY FOG MAY BECOME LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG THE OCEAN EXPOSED SOUTH COASTS WHERE SURF OF 4 FOOT OR GREATER IS NOTED BOTH WEDNESDAY AND ESPECIALLY THURSDAY. AN ISOLATED THUNDERSTORM IS POSSIBLE WEDNESDAY AFTERNOON. A THUNDERSTORM IS POSSIBLE THURSDAY NIGHT AND THEN A PERIOD OF THUNDERSTORMS IS POSSIBLE SOMETIME BETWEEN FRIDAY AFTERNOON AND MONDAY. AREAS OF DENSE FOG COULD OCCUR OVER THE WEEKEND DURING THE OVERNIGHT AND EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 6:34 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
634 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON STANDISH RD
0229 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
LARGE LIMB AND WIRES DOWN ON VILLAGE ST
0425 PM HAIL NORTHFIELD 42.71N 72.44W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0425 PM HAIL BERNARDSTON 42.67N 72.55W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0440 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN IN INDIAN ACRES
0443 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON TRAILER AS WELL AS A CAR.
0448 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A CAR
0453 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A HOUSE ON SPRING STREET
0458 PM TSTM WND DMG AVON 41.80N 72.83W
07/01/2008 HARTFORD CT TRAINED SPOTTER
TREE DOWNED ON POWER LINES. SNAPPED UTILITY POLE. TREES
AND WIRES DOWN ON A HOUSE
0459 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN ON EXTENSION STREET
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN IN THE UNIONVILLE SECTION OF FARMINGTON
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT BROADCAST MEDIA
TREE DOWN ON ROUTE 4 AND HUCKLEBERRY ROAD
0510 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
07/01/2008 CHESHIRE NH AMATEUR RADIO
POLES AND WIRES DOWN ON ROUTE 63
0544 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0545 PM MARINE TSTM WIND 2 E REVERE 42.42N 70.95W
07/01/2008 M39.00 MPH ANZ230 MA BUOY
34 KT GUST REVERE BEACH
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON KENNETH ROAD
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES AND WIRES DOWN ON GREEN STREET
0553 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES DOWN
0605 PM TSTM WND DMG BEVERLY 42.56N 70.84W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES DOWN ON HALE STREET
&&Special weather statement, Jul 1, 6:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 646 PM EDT TUE JUL 1 2008 CTZ002-003-012315- HARTFORD CT-TOLLAND CT- 646 PM EDT TUE JUL 1 2008 AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER BERLIN...OR ABOUT 4 MILES SOUTH OF NEW BRITAIN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...GLASTONBURY AND ROCKY HILL BY 700 PM EDT...EAST HARTFORD AND 7 MILES SOUTHEAST OF SOUTH WINDSOR BY 710 PM EDT...MANCHESTER AND 8 MILES SOUTHEAST OF EAST WINDSOR BY 720 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. KJC
Special weather statement, Jul 1, 6:58 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 658 PM EDT TUE JUL 1 2008 CTZ004-MAZ004-012-012330- NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-WINDHAM CT- 658 PM EDT TUE JUL 1 2008 AT 653 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 2 MILES SOUTHWEST OF CHARLTON...OR ABOUT 14 MILES NORTH OF PUTNAM...MOVING NORTHEAST AT 19 MPH. THE THUNDERSTORM WILL BE NEAR...OXFORD BY 710 PM EDT...LEICESTER AND AUBURN BY 720 PM EDT...WORCESTER AND 9 MILES WEST OF GRAFTON BY 730 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. MLE
Local storm report, Jul 1, 7:15 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
715 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON STANDISH RD
0229 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
LARGE LIMB AND WIRES DOWN ON VILLAGE ST
0425 PM HAIL BERNARDSTON 42.67N 72.55W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0425 PM HAIL NORTHFIELD 42.71N 72.44W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0440 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN IN INDIAN ACRES
0443 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON TRAILER AS WELL AS A CAR.
0448 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A CAR
0453 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A HOUSE ON SPRING STREET
0458 PM TSTM WND DMG AVON 41.80N 72.83W
07/01/2008 HARTFORD CT TRAINED SPOTTER
TREE DOWNED ON POWER LINES. SNAPPED UTILITY POLE. TREES
AND WIRES DOWN ON A HOUSE
0459 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN ON EXTENSION STREET
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT BROADCAST MEDIA
TREE DOWN ON ROUTE 4 AND HUCKLEBERRY ROAD
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN IN THE UNIONVILLE SECTION OF FARMINGTON
0510 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
07/01/2008 CHESHIRE NH AMATEUR RADIO
POLES AND WIRES DOWN ON ROUTE 63
0544 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0545 PM MARINE TSTM WIND 2 E REVERE 42.42N 70.95W
07/01/2008 M39.00 MPH ANZ230 MA BUOY
34 KT GUST REVERE BEACH
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON KENNETH ROAD
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES AND WIRES DOWN ON GREEN STREET
0553 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES DOWN
0605 PM TSTM WND DMG BEVERLY 42.56N 70.84W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES DOWN ON HALE STREET
0640 PM HAIL UNION 41.98N 72.15W
07/01/2008 E0.75 INCH TOLLAND CT LAW ENFORCEMENT
0700 PM TSTM WND DMG UNION 41.98N 72.15W
07/01/2008 TOLLAND CT AMATEUR RADIO
TREES DOWN AT MILE MARKER 92 ON INTERSTATE 84.
&&Special weather statement, Jul 1, 7:17 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 717 PM EDT TUE JUL 1 2008 MAZ004-005-012-020000- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 717 PM EDT TUE JUL 1 2008 AT 712 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER AUBURN...OR ABOUT 6 MILES SOUTHWEST OF WORCESTER...MOVING NORTHEAST AT 18 MPH. THE THUNDERSTORM WILL BE NEAR...WORCESTER BY 730 PM EDT...SHREWSBURY AND NORTHBOROUGH BY 750 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. MLE
Local storm report, Jul 1, 8:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
816 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
TREES AND WIRES DOWN ON STANDISH RD
0229 PM TSTM WND DMG ELLINGTON 41.90N 72.47W
07/01/2008 TOLLAND CT AMATEUR RADIO
LARGE LIMB AND WIRES DOWN ON VILLAGE ST
0425 PM HAIL BERNARDSTON 42.67N 72.55W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0425 PM HAIL NORTHFIELD 42.71N 72.44W
07/01/2008 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0440 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN IN INDIAN ACRES
0443 PM TSTM WND DMG HINSDALE 42.79N 72.49W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON TRAILER AS WELL AS A CAR.
0448 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A CAR
0453 PM TSTM WND DMG CHESTERFIELD 42.88N 72.47W
07/01/2008 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON A HOUSE ON SPRING STREET
0458 PM TSTM WND DMG AVON 41.80N 72.83W
07/01/2008 HARTFORD CT TRAINED SPOTTER
TREE DOWNED ON POWER LINES. SNAPPED UTILITY POLE. TREES
AND WIRES DOWN ON A HOUSE
0459 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN ON EXTENSION STREET
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT AMATEUR RADIO
TREES DOWN IN THE UNIONVILLE SECTION OF FARMINGTON
0500 PM TSTM WND DMG FARMINGTON 41.72N 72.83W
07/01/2008 HARTFORD CT BROADCAST MEDIA
TREE DOWN ON ROUTE 4 AND HUCKLEBERRY ROAD
0510 PM TSTM WND DMG WESTMORELAND 42.97N 72.45W
07/01/2008 CHESHIRE NH AMATEUR RADIO
POLES AND WIRES DOWN ON ROUTE 63
0544 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES AND WIRES DOWN
0545 PM MARINE TSTM WIND 2 E REVERE 42.42N 70.95W
07/01/2008 M39.00 MPH ANZ230 MA BUOY
34 KT GUST REVERE BEACH
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON KENNETH ROAD
0550 PM TSTM WND DMG MARBLEHEAD 42.48N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES AND WIRES DOWN ON GREEN STREET
0553 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2008 ESSEX MA AMATEUR RADIO
LARGE BRANCHES DOWN
0605 PM TSTM WND DMG BEVERLY 42.56N 70.84W
07/01/2008 ESSEX MA AMATEUR RADIO
TREES DOWN ON HALE STREET
0640 PM HAIL UNION 41.98N 72.15W
07/01/2008 E0.75 INCH TOLLAND CT LAW ENFORCEMENT
0700 PM TSTM WND DMG UNION 41.98N 72.15W
07/01/2008 TOLLAND CT AMATEUR RADIO
TREES DOWN AT MILE MARKER 92 ON INTERSTATE 84.
0729 PM HAIL WORCESTER 42.27N 71.81W
07/01/2008 E0.75 INCH WORCESTER MA AMATEUR RADIO
PENNY SIZE HAIL NEAR HOLY CROSS AS WELL AS VERNON HILL
HOSPITAL
0730 PM TSTM WND DMG CHARLTON 42.13N 71.97W
07/01/2008 WORCESTER MA AMATEUR RADIO
TREES DOWN IN EAST CHARLTON
0730 PM TSTM WND DMG OXFORD 42.12N 71.87W
07/01/2008 WORCESTER MA AMATEUR RADIO
LARGE BRANCHES DOWN
0805 PM HAIL HUDSON 42.39N 71.56W
07/01/2008 M0.75 INCH MIDDLESEX MA TRAINED SPOTTER
0812 PM HAIL HUDSON 42.39N 71.56W
07/01/2008 M1.00 INCH MIDDLESEX MA TRAINED SPOTTER
0814 PM HAIL STOW 42.43N 71.50W
07/01/2008 E1.75 INCH MIDDLESEX MA AMATEUR RADIO
BIRCH HILL AREA
&&
MLE/EVTThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:05 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 21 min |
| Jul 1, 8:49 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk | 41 min |
| Jul 2, 12:13 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 47 min |
| Jul 2, 12:55 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 50 min |
| Jul 2, 12:57 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 48 min |
| Jul 2, 1:00 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 45 min |
| Jul 2, 1:19 PM EDT | Special Marine Warning | BOX | 86 min | |
| Jul 2, 1:29 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex | 93 min |
| Jul 2, 2:14 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Worcester | 31 min |
| Jul 2, 2:34 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 41 min |
| Jul 2, 2:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 40 min |
| Jul 2, 3:18 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 2, 3:25 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Suffolk | 24 min |
| Jul 2, 4:02 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 2, 4:04 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 41 min |
| Jul 2, 4:54 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Worcester | 51 min |
| Jul 2, 4:55 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jul 2, 6:03 PM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 40 min |
| Jul 2, 6:14 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 16 min |
| Jul 2, 6:17 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 2, 7:07 PM EDT | Special Marine Warning | BOX | 15 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.